# SDR DALA2023051203777

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50023
- Aircraft time: 11,010 hours, 5,131 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING SLAT TRACK #8 CUTOUT SHOWS CRACK. COMPLETED ERA 608573-14 REV O SEC II AND NR#28 ON LH #8 SLAT TRACK CUTOUT. CRACK LENGTH 1.0", TRIM OUT DIMENSIONS 16"X 9.5" ASSOCIATED ER/A 14-608573 ADDED FOR AC 8104. (LP# 2760549)
